Sign in

A comment about the paper On the instability of elliptic traveling wave solutions of the modified Camassa-Holm equation

By Fábio Natali and Renan Martins
We discuss the recent paper by A. Dar\'os and L.K. Arruda (On the instability of elliptic traveling wave solutions of the modified Camassa-Holm equation, J. Diff. Equat., 266 (2019), 1946-1968). Our intention is to correct some imperfections left by the authors and present the orbital stability of periodic snoidal waves... Show more
December 17, 2019
=
0
Loading PDF…
Loading full text...
Similar articles
Loading recommendations...
=
0
x1
A comment about the paper On the instability of elliptic traveling wave solutions of the modified Camassa-Holm equation
Click on play to start listening